American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Johannes F. Morgenbesser and Thomas Stoll. On a problem of Chen and Liu concerning the prime power factorization of $n!$. Proc. Amer. Math. Soc. 141 (2013) 2289-2297.
Abstract, references, and article information   
View Article: PDF

[2] Yuk-Kam Lau, Gérald Tenenbaum and Jie Wu. On mean values of random multiplicative functions. Proc. Amer. Math. Soc. 141 (2013) 409-420.
Abstract, references, and article information   
View Article: PDF

[3] Vishaal Kapoor. Short sums of multiplicative functions. Proc. Amer. Math. Soc. 140 (2012) 3693-3701.
Abstract, references, and article information   
View Article: PDF

[4] Steven Finch, Greg Martin and Pascal Sebah. Roots of unity and nullity modulo $n$. Proc. Amer. Math. Soc. 138 (2010) 2729-2743. MR 2644888.
Abstract, references, and article information   
View Article: PDF

[5] Gérald Tenenbaum. Lois du logarithme itéré avec pondérations additives. Proc. Amer. Math. Soc. 137 (2009) 4255-4257. MR 2538586.
Abstract, references, and article information   
View Article: PDF

[6] Mahta Khosravi and Yiannis N. Petridis. The remainder in Weyl's law for $n$-dimensional Heisenberg manifolds. Proc. Amer. Math. Soc. 133 (2005) 3561-3571. MR 2163591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuguang Fang. A theorem on the $k$-adic representation of positive integers. Proc. Amer. Math. Soc. 130 (2002) 1619-1622. MR 1887007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jungseob Lee. The second central moment of additive functions . Proc. Amer. Math. Soc. 114 (1992) 887-895. MR 1087465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Adolf Hildebrand. Multiplicative functions on arithmetic progressions . Proc. Amer. Math. Soc. 108 (1990) 307-318. MR 991697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Werner Georg Nowak and Michael Schmeier. Conditional asymptotic formulae for a class of arithmetic functions . Proc. Amer. Math. Soc. 103 (1988) 713-717. MR 947644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wen-Bin Zhang. Chebyshev type estimates for Beurling generalized prime numbers . Proc. Amer. Math. Soc. 101 (1987) 205-212. MR 902528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Janos Galambos. On a conjecture of K\'atai concerning weakly composite numbers . Proc. Amer. Math. Soc. 96 (1986) 215-216. MR 818446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1